# SDR DHL9872441C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT L/E WING STIFFENER CRACKED AT WS 304 I/B SIDE JUST ABOVE L/E FLAP ACTUATOR.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 57-30-4, 3 X 3.  N/R 2309.
